# SDR SWIA200515446

- Difficulty date: August 17, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,764 hours, 25,496 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01821
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,572 hours, 5,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MSG, DURING TAXI OUT.  REPLACED SECU NR 1.  OPERATIONAL CHECK GOOD IAW MM 27-61-00-720-801.
